MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3¿ INTERMITTENT CATHETER; MAGIC 3 INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3¿ INTERMITTENT CATHETER; MAGIC 3 INTERMITTENT CATHETER
Model Number 53614
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer ordered through liberator and received a total of 12 boxes of intermittent catheter did not have shipping sheet with the order number.Also stated that for 7 of the 12 boxes received, none of the catheters had sleeves on them and they would need replacements.Per follow up via phone on (b)(6) 2023, it was reported that customer understands that they were sent a substitute catheter because the ones they normally used were on backorder without a release date.They also stated that item #53814g lot # jugv1681 had no holes in the tip, and they had samples of that one available.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the customer ordered through liberator and received a total of (b)(4) boxes of intermittent catheter did not have shipping sheet with the order number.Also stated that for (b)(4) boxes received, none of the catheters had sleeves on them and they would need replacements.Per follow up via phone on 02april2023, it was reported that customer understands that they were sent a substitute catheter because the ones they normally used were on backorder without a release date.They also stated that item # (b)(4) lot # jugv1681 had no holes in the tip, and they had samples of that one available.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this event is not reportable.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the device was not returned.

Brand Name
MAGIC3¿ INTERMITTENT CATHETER
Common Device Name
MAGIC 3 INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16725410
Report Number1018233-2023-02497
Device Sequence Number8115825
Product Code KOD
UDI-Device Identifier00801741068577
UDI-Public(01)00801741068577
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number53614
Device Catalogue Number53614
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer05/26/2023
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale